Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Exotic spheres and curvature


Authors: M. Joachim and D. J. Wraith
Journal: Bull. Amer. Math. Soc. 45 (2008), 595-616
MSC (2000): Primary 53C20
Published electronically: July 1, 2008
MathSciNet review: 2434347
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Since their discovery by Milnor in 1956, exotic spheres have provided a fascinating object of study for geometers. In this article we survey what is known about the curvature of exotic spheres.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 53C20

Retrieve articles in all journals with MSC (2000): 53C20


Additional Information

M. Joachim
Affiliation: Mathematisches Institut, Westfälische Wilhelms-Universität Münster, Einsteinstr. 62, 48149 Münster, Germany
Email: joachim@math.uni-muenster.de

D. J. Wraith
Affiliation: Department of Mathematics, National University of Ireland Maynooth, Maynooth, Co. Kildare, Ireland
Email: David.Wraith@nuim.ie

DOI: http://dx.doi.org/10.1090/S0273-0979-08-01213-5
PII: S 0273-0979(08)01213-5
Received by editor(s): May 27, 2008
Published electronically: July 1, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.